Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 42, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Nov 19, 2016, 2:39 AM CST. It took effect at Nov 19, 2016, 12:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 2:39 AM CST (08:39 UTC)
- In effect from
- Nov 19, 2016, 12:00 PM CST
- Expired
- Nov 20, 2016, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
656 WHUS74 KLCH 190839 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 239 AM CST SAT NOV 19 2016 ...GALE WARNING IN EFFECT THROUGH THIS MORNING... .A STRONG NORTHERLY FLOW WILL CONTINUE IN THE WAKE OF OUR LATEST FRONTAL PASSAGE. GMZ455-475-191600- /O.CON.KLCH.GL.W.0008.000000T0000Z-161119T1800Z/ /O.NEW.KLCH.SC.Y.0042.161119T1800Z-161120T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 239 AM CST SAT NOV 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. * WINDS...20 TO 30 KNOTS WITH GUST OF 30 TO 40 KNOTS. * WAVES/SEAS...5 TO 7 FEET NEARSHORE UP TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-191600- /O.CON.KLCH.GL.W.0008.000000T0000Z-161119T1800Z/ /O.EXB.KLCH.SC.Y.0039.161119T1800Z-161120T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 239 AM CST SAT NOV 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...INLAND BAYS AND WATERS BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-191600- /O.EXT.KLCH.SC.Y.0039.000000T0000Z-161119T2200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 239 AM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...INLAND BAYS AND WATERS BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
364 WHUS74 KLCH 191031 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 431 AM CST SAT NOV 19 2016 ...GALE WARNING IN EFFECT THROUGH THIS MORNING... .A STRONG NORTHERLY FLOW WILL CONTINUE IN THE WAKE OF OUR LATEST FRONTAL PASSAGE. GMZ455-475-192200- /O.CON.KLCH.GL.W.0008.000000T0000Z-161119T1800Z/ /O.CON.KLCH.SC.Y.0042.161119T1800Z-161120T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 431 AM CST SAT NOV 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH GUST OF 30 TO 40 KNOTS. * WAVES/SEAS...5 TO 7 FEET NEARSHORE UP TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-192200- /O.CON.KLCH.GL.W.0008.000000T0000Z-161119T1800Z/ /O.CON.KLCH.SC.Y.0039.161119T1800Z-161120T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 431 AM CST SAT NOV 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...INLAND BAYS AND WATERS BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-192200- /O.CON.KLCH.SC.Y.0039.000000T0000Z-161119T2200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 431 AM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...INLAND BAYS AND WATERS BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS74 KLCH 192205 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 405 PM CST SAT NOV 19 2016 ...GALE WARNING IN EFFECT THROUGH THIS MORNING... .NORTHERLY FLOW WILL SLOWLY DIMINISH THROUGH TONIGHT AS HIGH PRESSURE BUILDS OVER THE WESTERN GULF REGION. GMZ430-432-435-192315- /O.EXP.KLCH.SC.Y.0039.000000T0000Z-161119T2200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 405 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... OBSERVATIONS SHOW NORTHERLY WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS. $$ GMZ455-475-200600- /O.CON.KLCH.SC.Y.0042.000000T0000Z-161120T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 405 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...AROUND 20 TO 25 KNOTS AND GUSTS TO 30 KNOTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-200600- /O.CON.KLCH.SC.Y.0039.000000T0000Z-161120T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 405 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...INLAND BAYS AND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
118 WHUS74 KLCH 200303 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 903 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY FOR OUTER WATERS THROUGH THE NIGHT... .NORTHERLY FLOW WILL SLOWLY DIMINISH THROUGH TONIGHT AS HIGH PRESSURE BUILDS OVER THE WESTERN GULF REGION. GMZ455-200415- /O.CAN.KLCH.SC.Y.0042.000000T0000Z-161120T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 903 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS HAVE DECREASED TO BETWEEN 15 TO 20 KNOTS...AND THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL WINDS DIMINISH FURTHER ON SUNDAY MORNING. $$ GMZ450-452-200415- /O.CAN.KLCH.SC.Y.0039.000000T0000Z-161120T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 903 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS HAVE DECREASED TO BETWEEN 15 TO 20 KNOTS...AND THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL WINDS DIMINISH FURTHER ON SUNDAY MORNING. $$ GMZ475-201200- /O.CON.KLCH.SC.Y.0042.000000T0000Z-161120T1200Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 903 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHERLY AROUND 20 TO 25 KNOTS. * WAVES/SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-201200- /O.CON.KLCH.SC.Y.0039.000000T0000Z-161120T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 903 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHERLY AROUND 20 TO 25 KNOTS. * WAVES/SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 11:36 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 18, 11:36 PM CST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1136 PM CST Fri Nov 18 2016
.DISCUSSION...
For the 19/06Z TAF Issuance.
&&
.AVIATION...
A cold front has moved through the TAF sites this evening. The
left over showers and clouds in South Central Louisiana will continue
to move away with drier air overtaking the area by 19/09Z.
Therefore, mainly VFR conditions expected for the remainder of the
TAF period. Main story will be the blustery north to northwest
winds with sustained winds between 15 to 20 knots with gusts
around 25 knots through the remainder of the night and into the
day Saturday.
Rua
&&
.PREV DISCUSSION... /issued 915 PM CST Fri Nov 18 2016/
UPDATE...The cold front is quickly progressing to the south and
east this evening and is currently pushing through Lower Acadiana.
In its wake, cooler temps and gusty north to northwest winds are
occurring. Sustained winds of around 20 MPH and wind gusts of
25-30 can be expected across the coastal parishes and Jefferson
County through tonight and tomorrow morning. This will also occur
across the area immediately behind the front but for a fairly
short duration, so the wind adv will be just for the coastal
areas. There may be a period in the morning after sunrise that
meets criteria of 17kts up to I-10.
Pops were also trimmed back a touch this evening for East TX and
West LA per trends.
Across the coastal waters... The Gale Warning was bumped up 3
hours since gale force gusts are occurring earlier and directly
behind the boundary.
PREV DISCUSSION... /issued 349 PM CST Fri Nov 18 2016/
SYNOPSIS...
A cold front currently extends from near Little Rock, AR southwest
to near Huntsville and Brenham, TX. Showers and thunderstorms have
increased along the boundary this aftn with more scattered
showers and storms developing in advance of this line from Toledo
Bend Reservoir to Galveston Bay. Acrs the CWA, gusty southerly
winds were bringing ample gulf moisture into the area, while
temperatures were abnormally warm for mid-November in the upper
70s to lower 80s.
24
DISCUSSION...
The band of showers and tstms will cross the region late this aftn
into this evening. Although severe weather is not expected, some
storms will be capable of producing gusty winds and brief heavy
rainfall. This system will be moving rather quickly to the east
and, unfortunately is not expected to bring any significant
relief from the recent dry conditions, with rainfall totals less
than one inch in most areas. With regards to timing, the bulk of
the showers and storms are expected to cross our southeast TX
zones late this aftn, then into western LA by early evening
reaching an AEX to LCH line by 00-01Z. The band of convection will
weaken as it continues east, crossing the Acadiana region by late
evening.
Behind the front, strong northerly winds will develop, ushering in
the coldest airmass so far this season. Temperatures will drop
sharply in the wake of the front, by about 10-15 degrees, and
will continue to fall to overnight minimums in the lower 40s north
to upper 40s acrs lower se TX/sw LA and near 50 acrs Acadiana.
Much drier air will also filter into the region with skies
expected to clear from west to east after midnight.
Skies will be mostly sunny on Saturday but a strong pres gradient
will maintain brisk northerly winds, making for a cool and windy
day. Aftn highs are expected to only reach the lower 60s. In
addition, dewpoint temperatures will fall into the 20s and 30s
resulting in minimal relative humidity values between 25 and 35
percent. These dry conditions, combined with the gusty winds, will
produce an elevated fire threat acrs the area.
Sfc high pres will continue to build over the region late Saturday
into Sunday, allowing winds to lighten. Good radiational
conditions are expected to set up Saturday night with clear skies
and nearly calm winds. This will allow for some of the coldest
temperatures so far, with overnight lows falling into the 30s for
areas along and north of I-10. A few isltd spots in central LA
could see lows near the freezing mark briefly Sunday morning. For
locations south of I-10, low temperatures will be in the upper 30s
to middle 40s.
A gradual warming trend will develop through early next week as
the sfc high moves east and southeasterly winds return to the
area. The next front will move into the area Tuesday night into
Wednesday, bringing a another chance for showers and some isltd
storms. Behind the front, dry and more seasonable conditions are
expected for Thanksgiving.
24
MARINE...
A strong cold front will move acrs the coastal waters this evening
with winds shifting to the north and strengthening. Sctd showers
and tstms will accompany the front. The Gale Watch was upgraded to
a Gale Warning for tonight as northerly winds become sustained 20
to 30 kts with gusts up to 40 kts possible, especially over the
outer coastal waters, tonight into Saturday. Winds and seas will
gradually diminish Saturday aftn into Saturday night and a Small
Craft Advisory is expected to be hoisted during this timeframe.
Winds will continue to lighten into Sunday, gradually veering
around to the east then southeast by Monday as the sfc high slides
east of the region. A lt to modt onshore flow will then persist
through early Wednesday ahead of the next cold front that will
cross the area during the day.
24
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 43 61 33 63 / 60 0 0 0
LCH 48 63 38 64 / 60 0 0 0
LFT 50 63 37 64 / 50 0 0 0
BPT 46 64 40 64 / 50 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until noon CST Saturday for LAZ052>054-073-074.
TX...Wind Advisory until noon CST Saturday for TXZ215.
GM...Small Craft Advisory until midnight CST tonight for GMZ455-475.
Gale Warning until noon CST Saturday for GMZ455-475.
Gale Warning until noon CST Saturday for GMZ450-452-470-472.
Small Craft Advisory until noon CST Saturday for GMZ430-432-435.
&&
AVIATION...07Hazardous weather outlook, Nov 18, 8:41 AM CST, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 841 AM CST FRI NOV 18 2016 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-191445- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 841 AM CST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. SOME STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...BUT NO SEVERE WEATHER IS EXPECTED. STORMS WILL ALSO BE CAPABLE OF PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT...WITH STRONG WINDS AND ROUGH SEAS DEVELOPING OVER THE COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WITH A GALE WATCH IN EFFECT FOR LATE TONIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY COLDER AND DRIER CONDITIONS ARE EXPECTED SATURDAY. THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL RESULT IN AN ELEVATED FIRE THREAT DURING THE DAY. A GALE WATCH WILL REMAIN IN EFFECT SATURDAY MORNING OVER THE COASTAL WATERS...BUT WINDS AND SEAS WILL GRADUALLY DIMINISH BY LATE SATURDAY INTO SUNDAY. COLDER TEMPERATURES SETTLING OVER THE REGION WILL BRING THE POSSIBILITY OF FROST TO PORTIONS OF CENTRAL LOUISIANA SUNDAY MORNING AS TEMPERATURES DIP INTO THE LOWER 30S. THE NEXT FRONT IS PROJECTED THROUGH THE REGION ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS EXPECTED TO ACCOMPANY THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:51 PM CST | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 19 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.